# SDR SWIA2020020648261

- Difficulty date: January 7, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 42,383 hours, 35,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-399
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT RAIL ON RBL 9 BETWEEN FS 364.0 AND FS 399.0 IS CORRODED   (C-CHECK) RO 2/04/2020   PASSENGER SEAT RAIL AT RBL9 FS 364.00 TO FS 399.00 FOUND TO BE OUT OF LIMITS. CORROSION DAMAGE IS 0.035" DEEP. ORIGINAL 0.115" REMAINING 0.080".  MAX ALLOWABLE REMOVAL IS 0.020". IAW CRJ 200 SRM.  USED DEPTH MIC AG1185, CAL: DEC2020.  SEAT TRACK WILL BE REPLACED ON CAMP #20234255 W/C 1031
